MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0105
Medical Device Problem Codes Use of Device Problem (1670); Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during a watchman procedure, a versacross connect laac was selected for use.The physician obtained access using a non-boston scientific 22 gauge needle, then inserted the versacross wire into the patient.The physician partially retracted the wire, likely skiving the wire insulation.The case was completed as normal.When retracting the watchman sheath from the left atrium (la), an unusual structure was noticed in the la.Multiple images were taken of the structure.No damage was noted on any of the watchman equipment, however there was a notable damage to the versacross wire.It is likely that the wire was damaged, then lost a piece of the insulation when in the la.The plastic was snared by the physician, and the structure disappeared on transesophageal echocardiogram (tee) however, there was no plastic was found in the snare, so it may have migrated somewhere else in the body.The strand was no longer in the left atrium/heart.The procedure successfully completed using original method and/or device and no patient complications occurred.The patient was stable and was discharged that afternoon.The device is expected to be returned for analysis.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22774675
Report Number2124215-2025-55717
Device Sequence Number9487691
Product Code DXF
UDI-Device Identifier00685447019480
UDI-Public(01)00685447019480(17)280428(10)36593869
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0105
Device Catalogue NumberVXAK0105
Device Lot Number0036593869
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date08/11/2025
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient RaceWhite